American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Minkyu Kim and Jung Hee Cheon. Computing prime divisors in an interval. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Minkyu Kim, Jung Hee Cheon and In-Sok Lee. Analysis on a generalized algorithm for the strong discrete logarithm problem with auxiliary inputs. Math. Comp. 83 (2014) 1993-2004.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Clément Mouhot and Lorenzo Pareschi. Fast algorithms for computing the Boltzmann collision operator. Math. Comp. 75 (2006) 1833-1852. MR 2240637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Scott Contini, Ernie Croot and Igor E. Shparlinski. Complexity of inverting the Euler function. Math. Comp. 75 (2006) 983-996. MR 2197003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bahman Kalantari. An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound. Math. Comp. 74 (2005) 841-852. MR 2114651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Dick and F. Y. Kuo. Reducing the construction cost of the component-by-component construction of good lattice rules. Math. Comp. 73 (2004) 1967-1988. MR 2059746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Mathé and Gang Wei. Quasi--Monte Carlo integration over $\mathbb{R}^d$. Math. Comp. 73 (2004) 827-841. MR 2031408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard E. Crandall, Ernst W. Mayer and Jason S. Papadopoulos. The twenty-fourth Fermat number is composite. Math. Comp. 72 (2003) 1555-1572. MR 1972753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xiaoqun Wang. Strong tractability of multivariate integration using quasi--Monte Carlo algorithms. Math. Comp. 72 (2003) 823-838. MR 1954970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] I. H. Sloan, F. Y. Kuo and S. Joe. On the step-by-step construction of quasi--Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces. Math. Comp. 71 (2002) 1609-1640. MR 1933047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shuhong Gao and Alan G. B. Lauder. Hensel lifting and bivariate polynomial factorisation over finite fields. Math. Comp. 71 (2002) 1663-1676. MR 1933049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andreas Enge. Computing discrete logarithms in high-genus hyperelliptic Jacobians in provably subexponential time. Math. Comp. 71 (2002) 729-742. MR 1885624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andreas Enge and Andreas Stein. Smooth ideals in hyperelliptic function fields. Math. Comp. 71 (2002) 1219-1230. MR 1898752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. R. Stinson. Some baby-step giant-step algorithms for the low hamming weight discrete logarithm problem. Math. Comp. 71 (2002) 379-391. MR 1863008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Theodoulos Garefalakis and Daniel Panario. The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001) 1253-1264. MR 1826581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Antoine Joux and Reynald Lercier. ``Chinese & Match'', an alternative to Atkin's ``Match and Sort'' method used in the SEA algorithm. Math. Comp. 70 (2001) 827-836. MR 1680891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Volker Müller, Andreas Stein and Christoph Thiel. Computing discrete logarithms in real quadratic congruence function fields of large genus. Math. Comp. 68 (1999) 807-822. MR 1620235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James McKee. Speeding Fermat's factoring method. Math. Comp. 68 (1999) 1729-1737. MR 1653962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shuhong Gao, Joachim von zur Gathen and Daniel Panario. Gauss periods: orders and cryptographical applications. Math. Comp. 67 (1998) 343-352. MR 1458221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Suresh K. Lodha and Ron Goldman. A unified approach to evaluation algorithms for multivariate polynomials. Math. Comp. 66 (1997) 1521-1553. MR 1422789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chung-Chiang Chou and Yuefan Deng. Decomposing 40 billion integers by four tetrahedral numbers. Math. Comp. 66 (1997) 893-901. MR 1397442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David Bailey, Peter Borwein and Simon Plouffe. On the rapid computation of various polylogarithmic constants. Math. Comp. 66 (1997) 903-913. MR 1415794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert D. Silverman and Samuel S. Wagstaff. A practical analysis of the elliptic curve factoring algorithm . Math. Comp. 61 (1993) 445-462. MR 1122078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Brigitte Vallée. Generation of elements with small modular squares and provably fast integer factoring algorithms . Math. Comp. 56 (1991) 823-849. MR 1068808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2